# SDR FDEA202301150104

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 757536516F468
- Condition: Corroded
- Location: Bs 1681 Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESSURE DECK LEFT SIDE STATION 1681 BL40L RO BL17L HAS CORROSION AROUND   SEVERAL FASTENER HOLES REPAIRED MAIN CBAIN PRESSURE DECK PER FEDEX EA # F-5310-T0372257-P1 TITLED " FUSELAGE   - MAINFRAME - AFT PRESSURE DECK PLATE, STA 1681 - 1696, LBL 45.70 - RBL 45.70"
